# SDR 2004FA0000848

- Difficulty date: September 16, 2004
- Submitted: October 18, 2004
- Operation: General aviation
- Aircraft: N953QS
- Make and model: Cessna 750
- Aircraft serial: 7500153
- Engine: Allsn AE3007C
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cap
- Part number: 67420861
- Condition: Unscrewed
- Location: Strut
- Part time: 3,350 hours, 2,045 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FLIGHT LEVEL 390, THE AIRCRAFT EXPERIENCED A JOLT AND THE LANDING GEAR UNLOCK LIGHT ILLUMINATED.  THE PROBLEM WAS CAUSED BY THE NOSE LANDING GEAR DROPPING OUT OF THE UPLOCK HOOK.  IT WAS DETERMINED THAT THE NOSE GEAR STRUT WAS OVER EXTENDED.  THE NOSE GEAR WAS DISASSEMBLED AND THE LOWER ORIFICE CAP WAS FOUND TO BE PARTIALLY UNSCREWED.  THE SAME PROBLEM HAS OCCURRED ON OTHER AIRCRAFT OF THIS MODEL.
